MAUDE Adverse Event Report: CARDINAL HEALTH 450 SAL EJECTOR 3283; MOUTHPIECE, SALIVA EJECTOR

CARDINAL HEALTH 450 SAL EJECTOR 3283; MOUTHPIECE, SALIVA EJECTOR
Model Number 8881450004
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they have a safety issue with a product that is used daily in their gastrointestinal (gi) procedures.Per customer, this is a saliva ejector that is used to suck out the saliva out of a patient¿s mouth while they are sedated, much like a dentist¿s office, unfortunately, the small plastic blue piece has been falling off very easily.The issue was noticed when used on a patient.There was no patient harm reported.The customer further stated that they are still using the product with a new protocol around pulling on the blue tip first to make sure it¿s seated and not loose.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.A sample was not received for the investigation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the issue and root cause analysis.At this time, a corrective and preventive action is not deemed necessary.The current process is running according to product specifications, meeting all quality acceptance criteria.We will keep monitoring the process for any adverse trends that require immediate attention.This complaint will be used for qa tracking and trending purposes.

Brand Name
450 SAL EJECTOR 3283
Common Device Name
MOUTHPIECE, SALIVA EJECTOR
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13471004
Report Number9612030-2022-03158
Device Sequence Number3887054
Product Code DYN
UDI-Device Identifier10884521020337
UDI-Public10884521020337
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881450004
Device Catalogue Number8881450004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer01/20/2022
Initial Report FDA Received Date02/07/2022
Supplement Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown